English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24497261      Online Users : 68
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17737

Title: Existence and Exponential Decay of Homoclinics in a Nonperiodic Superquadratic Hamiltonian System
Authors: Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Keywords: Homoclinics;Exponential decay;Nonperiodic superquadratic Hamiltonian
Date: 2009-04
Issue Date: 2013-12-30T06:51:51Z
Publisher: Elsevier
Abstract: This paper deals with existence and exponential decay of homoclinic orbits in the first-order Hamiltonian system where the Hamiltonian function H(t,z) is nonperiodic in t∈R and superquadratic in z∈R2N. With certain mild conditions we obtain the solutions via variational methods for strongly indefinite problems.
Relation: Journal of Differential Equations, 246(7): 2829-2848
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback